Quaternion algebras over commutative rings
Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 126-131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_2_a15,
author = {A. A. Tuganbaev},
title = {Quaternion algebras over commutative rings},
journal = {Matemati\v{c}eskie zametki},
pages = {126--131},
year = {1993},
volume = {53},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a15/}
}
A. A. Tuganbaev. Quaternion algebras over commutative rings. Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 126-131. http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a15/